PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 41, No 7 (2018)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Weaker forms of the Menger property in Bitopological spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
A. Erme Eysen, Selma Ozcag 877-888
http://dx.doi.org/10.2989/16073606.2017.1415996
Some notes on connectedness in nearness frames EMAIL FULL TEXT
DOWNLOAD FULL TEXT
D. Baboolal, M.M. Mugochi 889-902
http://dx.doi.org/10.2989/16073606.2017.1416427
Algebraic travelling waves for the generalized Burgers-Fisher equation EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Claudia Valls 903-916
http://dx.doi.org/10.2989/16073606.2017.1417334
The Schur Lie-multiplier of Leibniz algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
J.M. Casas, M.A. Insua 917-936
http://dx.doi.org/10.2989/16073606.2017.1417335
Orlicz-Brunn-Minkowski inequality for radial Blaschke-Minkowski homomorphisms EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Chang-Jian Zhao 937-950
http://dx.doi.org/10.2989/16073606.2017.1417336
Spectral mapping theorems for the upper Weyl and upper Browder spectra EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Ronalda Benjamin 951-961
http://dx.doi.org/10.2989/16073606.2017.1417924
On Unitary down-closed regular monomorphisms of pomonoid actions EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Farideh Farsad, Ali Madanshekaf 963-973
http://dx.doi.org/10.2989/16073606.2017.1418456
A closed formula for the generating function of p-Bernoulli numbers EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Levent Kargin, Mourad Rahmani 975-983
http://dx.doi.org/10.2989/16073606.2017.1418762
Two-sided inequalities for the Struve and Lommel functions EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Bayram Cekim, Ayman Shehata, H.M. Srivastava 985-1003
http://dx.doi.org/10.2989/16073606.2017.1419298
New infinite families of congruences for Andrews' (K,I)-singular overpartitions EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Xiaorong Li, Olivia X.M. Yao 1005-1019
http://dx.doi.org/10.2989/16073606.2017.1419297


ISSN: 1727-933X
AJOL African Journals Online